# SDR CA020215013

- Difficulty date: February 14, 2002
- Submitted: April 15, 2002
- Operation: General aviation
- Make and model: Beech 35-B33
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 358152607
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION PISTON LOWER SHOCK TUBE WAS FOUND WITH CHROME BLISTERED. NDT SHOWED A CRACK IN TUBE.CHROME WAS REMOVED TO EXPOSE THE CRACK WHICH WAS 8 1/4 INCH DOWN FROM THE TOP OF THE TUBE. THE CRACK RAN HORIZONTAL FOR 1 1/2 INCH THROUGH THE TUBE.
